Advanced Search
MyIDEAS: Login

A characterization of Kruskal sharing rules for minimum cost spanning tree problems

Contents:

Author Info

  • Leticia Lorenzo

    ()

  • Silvia Lorenzo-Freire

    ()

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/s00182-008-0147-0
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal International Journal of Game Theory.

    Volume (Year): 38 (2009)
    Issue (Month): 1 (March)
    Pages: 107-126

    as in new window
    Handle: RePEc:spr:jogath:v:38:y:2009:i:1:p:107-126

    Contact details of provider:
    Web page: http://link.springer.de/link/service/journals/00182/index.htm

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Minimum cost spanning tree problems; Kruskal’s algorithm; Sharing rules;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Norde, H.W. & Moretti, S. & Tijs, S.H., 2001. "Minimum Cost Spanning Tree Games and Population Monotonic Allocation Schemes," Discussion Paper 2001-18, Tilburg University, Center for Economic Research.
    2. Dutta, Bhaskar & Kar, Anirban, 2004. "Cost monotonicity, consistency and minimum cost spanning tree games," Games and Economic Behavior, Elsevier, vol. 48(2), pages 223-248, August.
    3. Bergantinos, Gustavo & Vidal-Puga, Juan J., 2007. "A fair rule in minimum cost spanning tree problems," Journal of Economic Theory, Elsevier, vol. 137(1), pages 326-352, November.
    4. Tijs, S.H. & Brânzei, R. & Moretti, S. & Norde, H.W., 2004. "Obligation Rules for Minimum Cost Spanning Tree Situations and their Monotonicity Properties," Discussion Paper 2004-53, Tilburg University, Center for Economic Research.
    5. Gustavo Bergantiños & Juan Vidal-Puga, 2007. "The optimistic TU game in minimum cost spanning tree problems," International Journal of Game Theory, Springer, vol. 36(2), pages 223-239, October.
    6. Feltkamp, V. & Tijs, S.H. & Muto, S., 1994. "On the irreducible core and the equal remaining obligations rule of minimum cost spanning extension problems," Discussion Paper 1994-106, Tilburg University, Center for Economic Research.
    7. Ehud Kalai & Dov Samet, 1983. "On Weighted Shapley Values," Discussion Papers 602, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    8. Moretti, S. & Tijs, S.H. & Brânzei, R. & Norde, H.W., 2005. "Cost Monotonic "Cost and Charge" Rules for Connection Situations," Discussion Paper 2005-104, Tilburg University, Center for Economic Research.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Bergantiños, Gustavo & Vidal-Puga, Juan, 2012. "Characterization of monotonic rules in minimum cost spanning tree problems," MPRA Paper 39994, University Library of Munich, Germany.
    2. Chun, Youngsub & Lee, Joosung, 2012. "Sequential contributions rules for minimum cost spanning tree problems," Mathematical Social Sciences, Elsevier, vol. 64(2), pages 136-143.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:38:y:2009:i:1:p:107-126. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.